# SDR FDEA201208293190

- Difficulty date: August 29, 2012
- Submitted: September 11, 2012
- Operation: Air carrier
- Aircraft: N10060
- Make and model: Doug MD-10-10F
- Aircraft serial: 46970
- Aircraft time: 58,427 hours, 23,019 cycles
- Engine: Ge CF66D1A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strut
- Part number: AGA38054
- Condition: Misrepaired
- Location: Bs 1964
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY STRUT, BS 1964  X = -56 MISREPAIRED.   REPAIRED AS PER EA 8-5310-159893 . REPAIR CLASSIFED MAJOR AS PER GMM  6-2-  100 REV. 115
